# SDR UALA2012070603632

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Reservoir Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR EMERGENCY POWER ASSIST PRESSURE RESERVOIR CABLE HAS LOOSE BOLT AT BOTTLE.  SUPPLEMENTAL DATA UPDATE, SECURED MAIN CABIN L1 DOOR EMERGENCY POWER ASSIST PRESS RESERVOIR CABLE AND BOTTLE BOLTS PER MM ON NON ROUTINE 40240.
